# SDR USAA2012051700030

- Difficulty date: May 14, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 92,330 hours, 33,391 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Overtorqued
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - FLT 9251  PHX TEST FLT.  NO NOSE GEAR EXT WITH ALT GEAR EXTENSION.  MAINTENANCE CORRECTED BINDING CONDITION OF NOSE GEAR LOCK LINK AT APEX BOLT.  PERFORMED ALTERNATE GEAR EXTENSION TEST.  NO FAULTS NOTED DURING THREE CYCLES.
